| Model Number |
03916 |
| Medical Device Problem Codes |
Use of Device Problem (1670); Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
02/23/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
All pertinent information available to sight sciences, inc.Has been submitted.The company is submitting this mdr to ensure full compliance with 21 cfr 803.(b)(4).Submitted to fda on: 03/28/2017.
Event or Problem Description
The surgeon reported that the tip of the microcatheter was severed while performing viscodilation of the right eye.The microcatheter separated from the device when retracting it from schlemm's canal.The entire device was removed successfully from the eye.A new device was successfully used to complete the case.The event did not result in any adverse impact to the patient.